# SDR SWAA2022121674143

- Difficulty date: November 22, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE AT MULTIPLE AREAS BS 727H - 767, RBL21.5, WL156.   REMOVED THE FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM 51-40-02-0G-0, AND SRM 53-00-53-2R-5, REPAIR 5.  FABRICATED, LOCATED, AND DRILLED THE NEW FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM SRM 53-00-53-2R-5, SRM 51-40-05-0G-0, DWG 146A7500.   INSTALLED IAW SRM SRM 53-00-53-2R-5, SRM 51-40-02-0G-0,  DWG 146A7500, AND DWG 146A0061.
